# SDR FDKA200710522

- Difficulty date: October 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 14,344 hours, 13,376 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Unsecure
- Location: Nr 2 Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6201 FLL (0339 PHX LCL) - NO RUDDER SYSTEM 2 INOP MESSAGE WITH HYDRAULIC SYSTEM OFF.  MX RE-SECURED RUDDER 2 PRESSURE SWITCH, OPS CK GOOD.
